# SDR ALGA2012051102

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N881AL
- Make and model: Skrsky S76C
- Aircraft serial: 760673
- Aircraft time: 3,343 hours
- System (JASC): 2435 · Starter-Generator
- Part: Bracket
- Part number: 200SGL1154
- Condition: Cracked
- Location: Starter Gen
- Component: Start Gen
- Component part number: 7655009006108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN HAS TWO BRUSH BRACKETS BROKEN, AND TWO BRUSH BRACKETS CRACKED.
